# SDR MWEA96459

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Hole In Radius
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN ATTACH CLIP HAD A HOLE IN RADIUS IN FORWARD CARGO PIT FORWARD DOOR JAMB INTERCOSTAL AT STA 380. FABRICATED A NEW CLIP AND INSTALLED IAW SRM 53-01.
